Proof theory for theories of ordinals—I: recursively Mahlo ordinals

Annals of Pure and Applied Logic 122 (1-3):1-85 (2003)

Abstract

This paper deals with a proof theory for a theory T22 of recursively Mahlo ordinals in the form of Π2-reflecting on Π2-reflecting ordinals using a subsystem Od of the system O of ordinal diagrams in Arai 353). This paper is the first published one in which a proof-theoretic analysis à la Gentzen–Takeuti of recursively large ordinals is expounded

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-16

Downloads
14 (#738,135)

6 months
1 (#388,311)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

Ordinal Diagrams for Recursively Mahlo Universes.Toshiyasu Arai - 2000 - Archive for Mathematical Logic 39 (5):353-391.
Proof Theory for Theories of Ordinals II: Π3-Reflection.Toshiyasu Arai - 2004 - Annals of Pure and Applied Logic 129 (1-3):39-92.
Proof Theory for Theories of Ordinals II:< I> Π_< Sub> 3-Reflection.Toshiyasu Arai - 2004 - Annals of Pure and Applied Logic 129 (1):39-92.
Register Computations on Ordinals.Peter Koepke & Ryan Siders - 2008 - Archive for Mathematical Logic 47 (6):529-548.
A Covering Lemma for HOD of K (ℝ).Daniel W. Cunningham - 2010 - Notre Dame Journal of Formal Logic 51 (4):427-442.
The Recursively Mahlo Property in Second Order Arithmetic.Michael Rathjen - 1996 - Mathematical Logic Quarterly 42 (1):59-66.
Ordinal Diagrams for Π3-Reflection.Toshiyasu Arai - 2000 - Journal of Symbolic Logic 65 (3):1375 - 1394.

References found in this work

Proof-Theoretic Analysis of KPM.Michael Rathjen - 1991 - Archive for Mathematical Logic 30 (5-6):377-403.
Ordinal Diagrams for Recursively Mahlo Universes.Toshiyasu Arai - 2000 - Archive for Mathematical Logic 39 (5):353-391.
A Formalization of the Theory of Ordinal Numbers.Gaisi Takeuti - 1965 - Journal of Symbolic Logic 30 (3):295-317.

Add more references